# SDR 98UAL900156

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Reservoir
- Condition: Blown
- Location: Door 2l
- Component: Boeing, 143N61003
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 2L HARD TO OPEN ON ARRIVAL AT GATE.  *S/D*  FOUND 2L DOOR OUT OF SEQUENCE AFTER DOOR OPENED PARTIALLY FROM OUTSIDE WHILE STILL ARMED.  FOUND EMERGENCY POWER RESERVOIR BLOWN.  REPLACED RESERVOIR AND RESEQUENCED DOOR, OPS CHECKS NORMAL.
